Dec 17, 2012
I am newly Diagnosed of HIV and currently taking LAMIVUDINE ZIDOVUDINE and EFAVIRENZ. I just would like to ask if it is ok to take a ANTACID med. I don't know but recently, I am feeling weird about my stomach.
I would really appreciate your timely response.
| Response from Dr. Young
Hello and thanks for posting.
While some HIV medications (such as atazanavir, and Complera) can interact with certain antacids, your regimen isn't one of them. Also, with many HIV medications, if dosed with food, many gastrointestinal side effects are lessened.
I hope that helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Risks
- Chances Of Getting HIV From Sex With A Prostitute
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.